# SDR AALA20190512005

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 58,232 hours, 23,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 53070
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPL BATTERY FAILED FUNCTIONAL CHECK. MAINTENANCE REPLACED EPL BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
